# SDR CA190709009

- Difficulty date: June 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 7,959 hours
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: C2TE43A
- Condition: Cracked
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION, MULTIPLE CRACKS WERE FOUND IN THE ELEVATOR TRIM TAB SKIN AT THE ATTACH POINT FOR THE TRIM TAB ACTUATING HORN. TRIM TAB WAS REPAIRED AND RETURNED TO SERVICE. (TC# 20190709009)
